# SDR QXEA2025102400332

- Difficulty date: October 5, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 7,301 hours, 5,759 cycles
- System (JASC): 2610 · Detection System
- Part: Tube
- Part number: 17008085403
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2,ENGINE AT AFT FAIRING FIRE EXTINGUISHING LINE HAS CORROSION. REMOVED AND REPLACED BOTH #2 ENG FIRE EXTINGUISHING LINES IAW E 175 AMM 20-10-13-400-801-A STEP 6-7J.
